MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK DRYDOCK STATION

C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK DRYDOCK STATION
Catalog Number DD15
Medical Device Problem Code Increase in Suction (1604)
Health Effect - Clinical Codes Ulcer (2274); Skin Tears (2516)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that some of the patients developed ulcers in their private areas when the suction was high.Per email received on 23-sep-2019, there were 2 devices with this issue and there are no devices available for return.The patients did not receive medication for the ulcers.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.However the failure could have been caused by a defective pump.The lot number is unknown therefore the device history record could not be reviewed.A labeling review was not completed as the reported event could not be caused by the user.Correction: d3, g1.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
PUREWICK DRYDOCK STATION
Common Device Name
PUREWICK
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9141448
Report Number1018233-2019-06100
Device Sequence Number16712314
Product Code NZU
UDI-Device Identifier00801741151781
UDI-Public(01)00801741151781
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDD15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1